# SDR DALA2024032803889

- Difficulty date: March 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N117DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50036
- Aircraft time: 11,942 hours, 5,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 49-50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN / FR 49-50, S8L-S9L / LIGHTNING STRIKES / REPAIRED FASTENER AT FR50 AND ABOVE STGR7L. THIS IS A DTA MONITOR LOG FOR ERA 607631-14AD REV A WHICH REQUIRES STAGE 3 DTA APPROVAL. THIS IS A DTA MONITOR LOG FOR ERA 607631-14AD REV A WHICH REQUIRES STAGE 3 DTA APPROVAL ON OR BEFORE 2,800 FC FROM SECTION I REPAIR EMBODIMENT OR 4,900 FH FROM SECTION I REPAIR EMBODIMENT, WHICHEVER OCCURS FIRST. ASSOCIATED ER/A 00-607631 ADDED FOR AC 8117. (LP# 0263680)
